# SDR CALA2025021102283

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 61,802 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - TWO INCANDESCENT SIDEWALL EMERGENCY LIGHTS INOP ABOVE RH AFT OVERWING EMERGENCY EXIT RELAMPED PER AMM 33-51-01-962-001-002 CK OK PARTS USED: 00-0596-3-2874,QTY :2
